MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8813817009
Medical Device Problem Codes Material Frayed (1262); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after flushing was done successfully during the catheter insertion procedure, the guide wire was not passing through the arterial lumen of the first catheter.The faulty catheter and guidewire were removed and discarded.It was mentioned that it was necessary to remove the guide wire and catheter from the patient simultaneously (in one action) due to the alleged defect.When the guide wire was removed, it was observed that the guide wire was still intact and was coiled.When the other 4 catheters in the box were checked for the same event and patient, similar issue of guide wire not passing through the lumen was noted when they tried to use the other 4 catheters to the patient.The catheters were not repaired and there was no leak.Betadine and chlorhexidine was used as cleaning agents on the devices.Tego was not utilized and there was no luer adapter issue.Betadine was also used as a cleaning agent on the insertion site prior to product placement.There was no damage to the devices' box and packaging.There was no excessive force used to pull/take out the products and nothing unusual was observed on the devices prior to use.No other products were being utilized with the devices and there were no other defects/damages found on the products.There were no problems with the catheters'' dimensions and there was no occlusion.The guide wires used were the ones included in the kits.There was no blood loss.Acute dialysis catheterization was performed as a result of the event and the procedure was completed.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key11327306
Report Number3009211636-2021-00040
Device Sequence Number16358472
Product Code FOZ
UDI-Device Identifier10884521004917
UDI-Public10884521004917
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2024
Device Model Number8813817009
Device Catalogue Number8813817009
Device Lot Number1913000194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1